ติดตาม
Mousa Ilie
Mousa Ilie
Assistant Professor of Applied Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran.
ยืนยันอีเมลแล้วที่ iaurasht.ac.ir
ชื่อ
อ้างโดย
อ้างโดย
ปี
Dynamics of optical solitons in the perturbed Gerdjikov–Ivanov equation
K Hosseini, M Mirzazadeh, M Ilie, S Radmehr
Optik 206, 164350, 2020
1172020
Biswas–Arshed equation with the beta time derivative: optical solitons and other solutions
K Hosseini, M Mirzazadeh, M Ilie, JF Gómez-Aguilar
Optik 217, 164801, 2020
1072020
The first integral method for solving some conformable fractional differential equations
M Ilie, J Biazar, Z Ayati
Optical and Quantum Electronics 50 (2), 2018
702018
Bifurcation analysis, chaotic behaviors, sensitivity analysis, and soliton solutions of a generalized Schrödinger equation
K Hosseini, E Hinçal, M Ilie
Nonlinear Dynamics 111 (18), 17455-17462, 2023
682023
An analytic study on the approximate solution of a nonlinear time‐fractional Cauchy reaction–diffusion equation with the Mittag–Leffler law
K Hosseini, M Ilie, M Mirzazadeh, D Baleanu
Mathematical Methods in the Applied Sciences 44 (8), 6247-6258, 2021
542021
An effective computational method to deal with a time-fractional nonlinear water wave equation in the Caputo sense
K Hosseini, M Ilie, M Mirzazadeh, A Yusuf, TA Sulaiman, D Baleanu, ...
Mathematics and Computers in Simulation 187, 248-260, 2021
502021
A new approach to the solution of the prey and predator problem and comparison of the results with the Adomian method
J Biazar, M Ilie, A Khoshkenar
Applied Mathematics and Computation 171 (1), 486-491, 2005
502005
Resonant solitons to the nonlinear Schrödinger equation with different forms of nonlinearities
M Ilie, J Biazar, zainab Ayati
Optik - International Journal for Light and Electron Optics 164 (https://doi …, 2018
392018
General solution of Bernoulli and Riccati fractional differential equations based on conformable fractional derivative
M Ilie, J Biazar, Z Ayati
International Journal of Applied Mathematical Research 6 (2), 49-51, 2017
372017
An improvement to an alternate algorithm for computing Adomian polynomials in special cases
J Biazar, M ilie, A khoshkenar
Applied Mathematics and Computation 173 (1), 582-592, 2006
292006
Invariant subspaces, exact solutions and stability analysis of nonlinear water wave equations
K Hosseini, M Inc, M Shafiee, M Ilie, A Shafaroody, A Yusuf, M Bayram
Journal of Ocean Engineering and Science 5 (1), 35-40, 2020
262020
Analytical study of exact traveling wave solutions for time‑fractional nonlinear Schrödinger equations
M Ilie, J Biazar, zainab Ayati
Optical and Quantum Electronics 50 (12), Doi.org/10.1007/s11082-018-1682-y, 2018
252018
A nonlinear Schrödinger equation describing the polarization mode and its chirped optical solitons
M Eslami, K Hosseini, M Matinfar, M Mirzazadeh, M Ilie, JF Gómez-Aguilar
Optical and Quantum Electronics 53, 1-9, 2021
212021
Analytical solutions for conformable fractional bratu-type equations
M Ilie, J Biazar, Z Ayati
International Journal of Applied Mathematical Research 7 (1), 15-19, 2018
192018
The positive multi-complexiton solution to a generalized Kadomtsev–Petviashvili equation
K Hosseini, E Hincal, K Sadri, F Rabiei, M Ilie, A Akgül, MS Osman
Partial Differential Equations in Applied Mathematics 9, 100647, 2024
182024
OPTIMAL HOMOTOPY ASYMPTOTIC METHOD FOR FIRST-ORDER CONFORMABLE FRACTIONAL DIFFERENTIAL EQUATIONS
M Ilie, J Biazar, zainab Ayati
Journal of Fractional Calculus and Applications 10 (1), 33-45, 2019
162019
General solution of second order fractional differential equations
M Ilie, J Biazar, zainab Ayati
International Journal of Applied Mathematical Research 7 (2), 56-61, 2018
162018
Application of the Lie Symmetry Analysis for Scond-order Fractional Differential Equations
M Ilie, J Biazar, Z Ayati
Iranian Journal of Optimization 9 (2), 79-83, 2017
162017
Bilinear Bäcklund transformation, Lax pair, Painlevé integrability, and different wave structures of a 3D generalized KdV equation
K Hosseini, F Alizadeh, E Hinçal, M Ilie, MS Osman
Nonlinear Dynamics 112 (20), 18397-18411, 2024
152024
A detailed study on a new (2+ 1)-dimensional mKdV equation involving the Caputo–Fabrizio time-fractional derivative
K Hosseini, M Ilie, M Mirzazadeh, D Baleanu
Advances in Difference Equations 331 (doi.org/10.1186/s13662-020-02789-5), 2020
132020
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20